Close

Fludrex relieves the symptoms of:

  • Influenza
  • Common cold
  • Sinusitis and Nasal Congestion
  • Seasonal Allergic Rhinitis

Fludrex contains:

  • Paracetamol to relieve pain and fever.
  • Pseudoephedrine to clear stuffy nose
  • Chlorpheniramine as an antihistamine
  • Caffeine (in tablets only) as a mild stimulant

Dosage & Administration

Fludrex tablets:
Adults: One tablet 3 times daily

Fludrex syrup:
– Children 2-6 years: 1 teaspoonful (5ml) 3 times daily.
– Children 6-12 years: 2 teaspoonful (10 ml) 3 times daily.

Precautions/ Contraindications

  • Should be used with caution in Prostatic Hypertrophy, Urinary Retention, Glaucoma, liver diseases, Epilepsy, Heart diseases Hyperthyroidism and Diabetes
  • Caution should be taken when driving or operating machinery
  • Should not be taken with other preparations contain Paracetamol
  • Contraindicated for patients who are sensitive to any of its components

Presentation
Fludrex Tablets : Pack of12& 24 tablet
Fludrex Syrup: Glass bottle size: 60 ml &120 ml

يستخدم فلودريكس بشكل فعال لعلاج وتخفيف أعراض:

  • الإنفلونزا
  • نزلات البرد والزكام
  • التهاب الجيوب الأنفية واحتقان الأنف
  • حساسية الأنف الموسمية

يحتوي فلودريكس على:

  • الباراسيتامول لتخفيف الألم والحرارة
  • سودوإفيدرين لإزالة احتقان الأنف
  • كلورفينيرامين كمضاد للحساسية
  • كافيين(في الأقراص فقط ) كمنشط لطيف للجسم أثناء المرض

الجرعة وطريقة الاستخدام

أقراص فلودريكس:
البالغين: قرص واحد ثلاث مر
ات يوميا
شراب فلودريكس:
الأطفال من 2-6 سنوات ملعقة صغيرة(5 مل) ثلاث مرات يوميا
الأطفال من 6-12 سنة ملعقتان صغيرتان( 10 مل) ثلاث مرات يوميا

التحذيرات/ موانع الاستخدام

  • يجب استخدام فلودريكس بحذر للمرضى الذين يعانون من تضخم البروستاتا، احتباس البول، أمراض الكبد، الصرع، أمراض القلب والضغط، زيادة إفراز الغدة الدرقية والسكري
  • يجب أخذ الحيطة والحذر أثناء قيادة المركبات وتشغيل المكنات
  • يمنع تناول أي مستحضر آخر به باراسيتامول مع الفلودريكس
  • يمنع تناول فلودريكس عند وجود حساسية تجاه أي من مكوناته

الأشكال الصيدلانية

أقراص فلودريكس: عبوة تحتوي على 12&24 قرص
شراب فلودريكس: عبوات زجاجية حجم 60 مل و120 مل